# SDR IPXA2021012364768

- Difficulty date: January 4, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724464420100
- Part serial: A5724464420100
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING TRAILING EDGE OUTBOARD SHROUD BOX AREA JUST INBOARD OF AILERON ACTUATOR BAYS HAS TWO EACH DEEP GOUGES IN SUPPORT STRUCTURE ELEMENTS.  REMOVED AND REPLACED RIB ATTACHMENTS, IAW SRM 51-40-21.
